# SDR DALA2018111436621

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,704 hours, 18,161 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Stop
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 5155985) TE FLAP DISAGREE ON FINAL APP WHEN MOVING FLAPS FROM 15 TO 20. PERFORMED BITE OF FSEU 1+2 FSEU FAULTS MSG 30T FSEU FAULTING 327 FOUND LT OUTBOARD FLAP TORQUE LIMITER TRIPPED. TRIED TO CYCLE FLAPS SLATS WOULD NOT MOVE RAN UP ELEC REN DOWN HYDRAULICTHEN 104L OUT AGAEN FIM 27-51-00. 789173 PER ODI CHECK LIST B757 ATA 2755. LOWERED FLAPS/SLATS HYDRAULICLY WITH NO ISSUES. INSPECTED ALL TRANSMISSIONS AND TORQUE LIMITERS, NO DEFECTS NOTED. SERVICED LEFT OUTBOARD TRANSMISSION AND TORQUE LIMITER REF B757 AMM 12-13. CYCLED FLAPS/SLATS MULTIPLE TIMES, PERFORMED BITE FSEU 1+2, NO EXISTING FAULTS. PER MCC REQUEST, CONT ON 2ND LAYOVER CHECK REF ODI CHECKLIST. DURING STEP 2 XMTR READ OUT, FOUND LEFT INBOARD #4 TRANSMISSION TORQUE LIMITER POPPING. SERVICED TORQUE LIMITER REF B757 AMM 12-13. OPERATED FLAPS/SLATS AGAIN SAME DEFECT. PERFORMED FLAP LUBE PER B757 AMM 12-21-09. DUE TO #4 TRANSMISSION TORQUE LIMITER POPPING, FOUND THE #4 UP STOP OF THE BALLSCREW NUT AND UNIVERSAL TOUCHING. ADJUSTED LT IB TE FLAP PER B757 AMM 27-51. OPS CHK NORMAL. C/W B757 NO GO ODI 2ND MAINTENANCE LAYOVER. NO DEFECTS NOTED. LEFT INBOARD TE FLAP ADJUSTED PER B757 AMM 27-51-02, RII C/W 901131.
